# SDR ASAA2017102222288

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,935 hours, 6,542 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  THE FORWARD CABIN TEMPERATURE SWITCH CONTROL SENSITIVE AND DIFFICULT TO MAINTAIN SELECTED TEMPERATURE.  ACFT GROUNDED.  CLEANED THE AIR FILTERS IAW AMM 21-61-06.  PERFORMED OPS CHECK IAW FIM 21-61, TASK 864. GROUND VERIFICATION SUCCESSFUL.
